# SDR 98ZZZX809

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ES
- Make and model: Cessna 182S
- Aircraft serial: 18280078
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Mismanufactured
- Location: Rear Seat
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REAR SEAT BOTTOM FRAME ATTACH POSITIONS DO NOT MATCH ALL 6 FUSELAGE MOUNTINGS BRACKET POSITIONS AND REQUIRES THE USE OF A 7 FOOT LONG 2 INCH BY 6 INCH LEVER TO FORCE ALIGNMENT AND INSTALL BOLTS.  SUGGEST MATCHING ALL PRODUCTION JIGS AND MUCH IMPROVED SUPERVISION AND INSPECTION PROCEDURES RATHER THAN ALLOWING PRODUCTION CREWS TO USE BRUTE FORCE TO INSTALL A COMPONENT.
